Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 121489, 6 pages
Research Article

On the Stability to a Generalized Degasperis-Procesi Equation

1Department of Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China
2Department of Mathematics, Sichuan Normal University, Chengdu 610066, China

Received 28 August 2013; Accepted 11 December 2013; Published 6 February 2014

Academic Editor: Yonghong Wu

Copyright © 2014 Haibo Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haibo Yan, Ls Yong, and Hanlei Hu, “On the Stability to a Generalized Degasperis-Procesi Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 121489, 6 pages, 2014. doi:10.1155/2014/121489